Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 150, NWS Springfield, MO

April 22, 2008Barry County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 22, 2008, 9:52 AM CDT for Barry County, Missouri. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2008, 9:52 AM CDT (14:52 UTC)
Expired
Apr 22, 2008, 10:30 AM CDT
In force
38 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Barry County, MO

The radar

The Springfield radar (KSGF), 62 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 9:56 AM CDTHAIL 0.75Purdy, MOPEA TO DIME SIZE HAIL REPORTED.
Apr 22, 10:10 AM CDTHAIL 0.751 Se Jenkins, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 7:49 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.9 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 374 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2654 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
374 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 221452
SVRSGF
MOC009-221530-
/O.NEW.KSGF.SV.W.0150.080422T1452Z-080422T1530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
952 AM CDT TUE APR 22 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BARRY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1030 AM CDT.

* AT 951 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR PURDY...OR 8 MILES SOUTH OF MONETT...
  MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  CENTRAL BARRY COUNTY...INCLUDING THE TOWNS OF MCDOWELL...JENKINS
  AND WHEELERVILLE.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3673 9405 3690 9400 3686 9363 3683 9363
      3682 9359 3657 9359
TIME...MOT...LOC 1452Z 275DEG 33KT 3681 9391

$$

DSA
2 follow-up statements
000 
WWUS53 KSGF 221511
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1010 AM CDT TUE APR 22 2008

MOC009-221530-
/O.CON.KSGF.SV.W.0150.000000T0000Z-080422T1530Z/
BARRY MO-
1010 AM CDT TUE APR 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHERN BARRY COUNTY...

AT 1006 AM CDT...A A SEVERE THUNDERSTORM WAS REPORTED NEAR
MCDOWELL...OR 11 MILES NORTHEAST OF CASSVILLE...MOVING EAST AT 38
MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN BARRY COUNTY...INCLUDING THE TOWN OF WHEELERVILLE.

DIME SIZED HAIL WAS REPORTED WITH THIS STORM IN THE TOWN OF PURDY. 

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
TUESDAY AFTERNOON FOR SOUTHWESTERN MISSOURI.

LAT...LON 3673 9405 3690 9400 3686 9363 3683 9363
      3682 9359 3657 9359
TIME...MOT...LOC 1510Z 275DEG 33KT 3680 9370

$$
000 
WWUS53 KSGF 221528
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1028 AM CDT TUE APR 22 2008

MOC009-221538-
/O.EXP.KSGF.SV.W.0150.000000T0000Z-080422T1530Z/
BARRY MO-
1028 AM CDT TUE APR 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BARRY COUNTY EXPIRES
AT 1030 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
TUESDAY AFTERNOON FOR SOUTHWESTERN MISSOURI.

LAT...LON 3673 9405 3690 9400 3686 9363 3683 9363
      3682 9359 3657 9359
TIME...MOT...LOC 1528Z 275DEG 33KT 3678 9349

$$

ANGLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:55 AM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Apr 22, 6:55 AM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 AM CDT TUE APR 22 2008

.UPDATE...

JUST DID SOME QUICK ADJUSTMENTS TO 00Z SOUNDING FOR NEW 12Z
DATA...THE CAP IS PRETTY MUCH GONE AS WE HAVE COOLED TO AROUND 4
DEG C AT 700 MB. MODS TO THE SOUNDING ALSO INDICATE THAT STORMS
ARE STILL NOT ROOTED IN THE BOUNDARY LAYER. LIFTING PARCELS AROUND
900 MB GIVE CAPES AROUND 2500 WITH MINIMAL CINH. THE ONLY NEGATIVE
FOR CONTINUED STORM DEVELOPMENT IS MOVEMENT AWAY FROM LOW LEVEL
MOIST AXIS. THIS HOWEVER DOES NOT SEEM TO BE SLOWING STORMS DOWN
MUCH.

EXPECT STORM COVERAGE TO INCREASE OVER THE NEXT FEW HOURS AS FRONT
TO OUR WEST HAS FINALLY BEGUN SHIFTING EAST.

&&

.DISCUSSION...

A COUPLE OF STRONG TO SEVERE STORMS WERE POPPING OVER OUR KANSAS
AND EXTREME WESTERN MISSOURI COUNTIES EARLY THIS MORNING AS AN
UPPER LEVEL SHORTWAVE INTERACTED WITH A LOW LEVEL MOISTURE AXIS
ALONG THE KANSAS/MISSOURI BORDER. CAPPING INVERSION HAS SUPPRESSED
ACTIVITY TO THE SOUTH OF THE THIS AREA SO FAR.

THE LATEST SURFACE ANALYSIS SHOWS A FRONT EXTENDING FROM
NORTHWEST MISSOURI TO WEST CENTRAL OKLAHOMA...STILL FURTHER WEST
THAN ANTICIPATED BY EARLIER FORECAST. SO OVERALL SHORT TERM TREND
CONTINUES TO BE LAGGING ONSET OF PRECIP A LITTLE FROM WEST TO EAST
TODAY. ONCE THE FRONT MOVES INTO THE AREA BY LATE MORNING/EARLY
AFTERNOON...INCREASED COVERAGE OF STORMS IS EXPECTED. CONVECTIVE
INHIBITION ALSO DECREASED WITH CAPE VALUES INCREASING TO 1000-2000
J/KG...SO EXPECT SOME STORMS TO APPROACH SEVERE POTENTIAL.

STILL COULD SEE A BREAK IN PRECIP ON TUESDAY NIGHT AND WEDNESDAY
MOST AREAS AS A WEAK UPPER LEVEL RIDGE BUILDS INTO THE OZARKS AND
THE COLD FRONT CONTINUES TO WASH OUT NEAR THE ARKANSAS BORDER.

STORM CHANCES INCREASE WEDNESDAY NIGHT AND THURSDAY AS UPPER RIDGE
SHIFTS TO THE EAST AND UPPER TROUGH SHIFTS EASTWARD FROM THE
NORTHWEST PACIFIC COAST TOWARD THE NORTHERN ROCKIES. BOTH THE NAM
AND GFS SHOW A VIGOROUS SHORTWAVE APPROACHING THE AREA WEDNESDAY
NIGHT. MAIN REASON FOR NOW GOING COMPLETELY GUNG HO WITH POPS IS
LACK OF A FRONT OVER OUR AREA. AT THAT TIME THE MAIN SURFACE
TROUGH WILL BE DEEPENING OVER THE HIGH PLAINS. HOWEVER...DECENT
LOW LEVEL MOISTURE WILL BE IN PLACE SO WILL CONTINUE WITH MAINLY
40-50 PERCENT POPS.

WILL CONTINUE PRECIPITATION CHANCES THROUGH FRIDAY...WHEN THE
FRONT IS EXPECTED TO PUSH EASTWARD ACROSS THE FORECAST AREA.
THEREAFTER WILL CONTINUE WITH A DRY FORECAST.

LARGE DISCREPANCIES CONTINUE IN 500 MB HEIGHT FIELDS BETWEEN THE
ECMWF AND GFS FROM SUNDAY ON...WITH THE ECMWF SHOWING A LARGE
TROUGH OVER THE CENTRAL U.S. AND THE GFS PRODUCING A SHARPER
TROUGH OVER THE WESTERN U.S. AND A RIDGE OVER THE SOUTHEAST U.S.

&&

.AVIATION...

FOR THE 12Z TAFS...WILL CONTINUE MVFR CEILINGS AND VICINITY
THUNDER THROUGH MUCH OF THE MORNING AND HAVE ATTEMPTED TO TIME
TEMPO THUNDER GROUPS AROUND FRONTAL PASSAGE. STILL EXPECT TO SEE
IMPROVING CEILINGS SHORTLY AFTER OOZ AS LOW LEVEL MOISTURE IS
SHUNTED SOUTHEASTWARD WITH THE FRONT.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

TERRY
Hazardous weather outlook, Apr 22, 7:38 AM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 AM CDT TUE APR 22 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231245-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
738 AM CDT TUE APR 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF
 HALF DOLLARS...DAMAGING STRAIGHT LINE WINDS TO 60 MPH AND AND
 TORRENTIAL RAINFALL.

  AREAS AFFECTED AND TIMING:

 ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH EARLY
 EVENING.

  DISCUSSION:

 SCATTERED STRONG TO SEVERE THUNDERSTORMS ALREADY IN PROGRESS
 THIS MORNING WILL CONTINUE TO SPREAD EASTWARD ACROSS CENTRAL
 AND SOUTH CENTRAL MISSOURI. THE MAIN THREAT WITH THESE STORMS
 WILL BE HAIL TO THE SIZE OF QUARTERS AND LOCALLY HEAVY RAINFALL.

 ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED THROUGH THE
 AFTERNOON ALONG AND AHEAD OF AN ADVANCING COLD FRONT. THESE
 STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...STRONG STRAIGHT
 LINE WINDS AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

 SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM WEDNESDAY
 NIGHT THROUGH FRIDAY. SOME OF THESE STORMS MAY BECOME STRONG TO
 SEVERE.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING AND AFTERNOON
 ACROSS THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Apr 22, 9:23 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
923 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 AM     HAIL             5 S PINEVILLE           36.52N 94.38W
04/22/2008  E0.88 INCH       MCDONALD           MO   LAW ENFORCEMENT

            NICKEL SIZE HAIL REPORTED. TIME ESTIMATED

&&

RKARDELL
Special weather statement, Apr 22, 9:32 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 AM CDT TUE APR 22 2008

MOZ096-097-105-106-221530-
DOUGLAS MO-HOWELL MO-OREGON MO-OZARK MO-
932 AM CDT TUE APR 22 2008

...SIGNIFICANT WEATHER ALERT FOR DOUGLAS...HOWELL...OREGON AND OZARK
COUNTIES UNTIL 1030 AM CDT...

AT 927 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS FROM THE AVA AREA EAST TO WEST
PLAINS AND ALTON. THESE STORMS ARE MOVING SOUTHEAST AT 30 MPH.

PENNY SIZE HAIL AND WIND GUSTS OF 40 MPH ARE EXPECTED WITH THESE
STORMS.
Local storm report, Apr 22, 9:36 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     HAIL             POWELL                  36.62N 94.18W
04/22/2008  E1.00 INCH       MCDONALD           MO   POST OFFICE

            DIME TO QUARTER SIZE HAIL REPORTED.

&&

RKARDELL
Local storm report, Apr 22, 9:46 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
946 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      4 NNE BUFFALO           37.70N 93.06W
04/22/2008                   DALLAS             MO   FIRE DEPT/RESCUE

            WATER OVER ROADWAY AT HWY 73 AND ROCKET ROAD.

&&

JLT
Local storm report, Apr 22, 9:47 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
947 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      6 NNE BUFFALO           37.72N 93.05W
04/22/2008                   DALLAS             MO   FIRE DEPT/RESCUE

            WATER OVER ROADWAY AT HWY 65 AND VALLEY ROAD

&&

JLT
Local storm report, Apr 22, 9:51 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
951 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      4 SW LOUISBURG          37.72N 93.19W
04/22/2008                   POLK               MO   DEPT OF HIGHWAYS

            STATE ROUTE P NEAR RIMBY, ALONG JORDAN CREEK WAS CLOSED
            DUE TO FLOODING.

&&

JLT

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 1:37 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon68 min
Apr 22, 2:49 AM CDTFlash Flood WarningSGFBarton4 hr
Apr 22, 2:55 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon37 min
Apr 22, 3:06 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade54 min
Apr 22, 4:26 AM CDTSevere Thunderstorm WarningSGFPolk40 min
Apr 22, 4:31 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair16 min
Apr 22, 5:36 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair54 min
Apr 22, 6:01 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk59 min
Apr 22, 6:29 AM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski42 min
Apr 22, 6:37 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Pulaski53 min
Apr 22, 7:18 AM CDTFlash Flood WarningSGFDallas, Laclede, Polk3 hr
Apr 22, 7:18 AM CDTSevere Thunderstorm WarningSGFLaclede, Texas, Wright57 min
Apr 22, 7:23 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright67 min
Apr 22, 7:28 AM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas35 min
Apr 22, 7:48 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas57 min
Apr 22, 7:58 AM CDTFlash Flood WarningSGFTexas, Webster, Wright3 hr
Apr 22, 8:15 AM CDTSevere Thunderstorm WarningSGFTexas, Webster, Wright60 min
Apr 22, 8:47 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Shannon, Texas49 min
Apr 22, 8:51 AM CDTAreal Flood AdvisorySGFChristian, Douglas, Howell, Oregon, Ozark, Shannon and 3 more6 hr
Apr 22, 9:07 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald53 min
Apr 22, 9:59 AM CDTSevere Thunderstorm WarningSGFChristian, Stone61 min
Apr 22, 10:22 AM CDTSevere Thunderstorm WarningSGFStone, Taney39 min
Apr 22, 10:52 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Stone, Taney53 min
Apr 22, 10:58 AM CDTAreal Flood AdvisorySGFChristian, Howell, Ozark, Stone, Taney3 hr
Apr 22, 3:24 PM CDTSevere Thunderstorm WarningSGFNewton51 min
Apr 22, 3:29 PM CDTSevere Thunderstorm WarningSGFBarry61 min
Apr 22, 3:42 PM CDTSevere Thunderstorm WarningSGFGreene53 min
Apr 22, 3:43 PM CDTSevere Thunderstorm WarningSGFLawrence47 min
Apr 22, 4:01 PM CDTSevere Thunderstorm WarningSGFChristian, Stone89 min
Apr 22, 4:12 PM CDTSevere Thunderstorm WarningSGFNewton18 min
Apr 22, 4:16 PM CDTTornado WarningSGFBarry52 min
Apr 22, 4:22 PM CDTSevere Thunderstorm WarningSGFLawrence53 min
Apr 22, 4:28 PM CDTSevere Thunderstorm WarningSGFBarry62 min
Apr 22, 4:35 PM CDTFlash Flood WarningSGFBarry6 hr
Apr 22, 4:57 PM CDTFlash Flood WarningSGFChristian, Greene, Stone6 hr
Apr 22, 5:18 PM CDTSevere Thunderstorm WarningSGFBarry26 min
Apr 22, 5:21 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence54 min
Apr 22, 5:31 PM CDTSevere Thunderstorm WarningSGFChristian, Lawrence, Stone63 min
Apr 22, 6:09 PM CDTSevere Thunderstorm WarningSGFGreene25 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.